×

Found 74 Documents (Results 1–74)

100
MathJax

On a priori estimates of solutions of the Tricomi problem for a certain mixed-type second-order equation. (English. Russian original) Zbl 1491.35075

J. Math. Sci., New York 260, No. 3, 286-293 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 14-20 (2019).
MSC:  35B45 35J05 35M13
PDF BibTeX XML Cite
Full Text: DOI

Problem with a Bitsadze-Samarskii condition on parallel characteristics for a mixed type equation of the second kind. (English. Russian original) Zbl 1480.35300

Differ. Equ. 57, No. 10, 1358-1371 (2021); translation from Differ. Uravn. 57, No. 10, 1384-1396 (2021).
MSC:  35M12 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

A problem with the Bitsadze-Samarskii condition on the characteristics of one family and with general transmission conditions on the degeneration line for the Gellerstedt equation with a singular coefficient. (English. Russian original) Zbl 1447.35225

Differ. Equ. 56, No. 8, 1050-1071 (2020); translation from Differ. Uravn. 56, No. 8, 1073-1094 (2020).
MSC:  35M12 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

On structural stability of characteristic nets and the Cauchy problem for a Tricomi-Cibrario type equation. (English. Russian original) Zbl 1420.35165

Proc. Steklov Inst. Math. 304, 146-152 (2019); translation from Tr. Mat. Inst. Steklova 304, 159-166 (2019).
MSC:  35M11
PDF BibTeX XML Cite
Full Text: DOI

On nonlocal normal forms of linear second order mixed type PDEs on the plane. (English) Zbl 1403.35180

Feichtinger, Gustav (ed.) et al., Control systems and mathematical methods in economics. Essays in honor of Vladimir M. Veliov. Cham: Springer (ISBN 978-3-319-75168-9/pbk; 978-3-319-75169-6/ebook). Lecture Notes in Economics and Mathematical Systems 687, 15-25 (2018).
MSC:  35M10
PDF BibTeX XML Cite
Full Text: DOI

Integral transform approach to time-dependent partial differential equations. (English) Zbl 1391.35013

Qian, Tao (ed.) et al., Mathematical analysis, probability and applications – plenary lectures. ISAAC congress, August 3–8, 2015, Macau, China. Cham: Springer (ISBN 978-3-319-41943-5/hbk; 978-3-319-41945-9/ebook). Springer Proceedings in Mathematics & Statistics 177, 281-336 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Global Carleman estimates for degenerate parabolic operators with applications. (English) Zbl 1328.35114

Mem. Am. Math. Soc. 1133, ix, 207 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

An analog of the Frankl problem for a second-kind mixed-type equation. (English. Russian original) Zbl 1284.35294

J. Math. Sci., New York 194, No. 5, 573-583 (2013); translation from Ukr. Mat. Visn. 10, No. 2, 254-267 (2013).
MSC:  35M12
PDF BibTeX XML Cite
Full Text: DOI

Multidimensional Poincaré construction and singularities of lifted fields for implicit differential equations. (English. Russian original) Zbl 1190.34006

J. Math. Sci., New York 151, No. 6, 3561-3602 (2008); translation from Sovrem. Mat., Fundam. Napravl. 19, 131-170 (2006).
MSC:  34A09 34C20 37C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software